RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Arikan, Ahmet

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:29
Abstract pages:102
Full texts:15
References:22
E-mail:

http://www.mathnet.ru/eng/person99553
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2014
1. Ah. Arikan, Ayn. Arikan, N. Trabelsi, “Zaitsev-type results”, Algebra Logika, 53:2 (2014),  141–161  mathnet  mathscinet; Algebra and Logic, 53:2 (2014), 87–101  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019